Was on claravis for two months, 30mg/2xday, my Dr. changed the dosage to 40mg/2xday/Myorisan on the third month. Is this normal?

I'm almost through my third month and issue now is body acne, when my initial problem was face acne. I'm starting to think this isn't going to work for me. Is this normal?

Doctor Answers 1

Isotretinoin dosing...

Thank you for your question.  Yes this is completely normal.  It is also normal to break out a little initially on Isotretinoin.  Please continue with your Dermatologists prescribed regiment and then follow up with her/him for continued evaluation and management.  Regards, Dr. Matt Elias

Fort Lauderdale Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.